# SDR ABXA9600639

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 189915
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, GREEN GEAR LIGHTS OUT.  THE RED LANDING GEAR UNSAFE LIGHT WAS ILLUMINATED ALONG WITH THE LEFT DOOR NOT LATCHED ON FLIGHT ENGINEER'S PANEL.  COMPLIED WITH ALL ABNORMAL PROCEDURES AND LIGHTS REMAINED ILLUMINATED.  REPLACED LEFT LANDING GEAR DOOR PROXIMITY SWITCH IAW DC-8 SUPPLEMENTAL MM 32-60-00.  VISUAL INSPECTION WAS GOOD.
